Close
(0) items
You have no items in your shopping cart.
All Categories
    Filters
    Preferences
    Search

    Products tagged with 'acetaminophen'

    View as Grid List
    Sort by
    Display per page
    Picture of Excedrin Extra Strength Caplets 300 ct

    Excedrin Extra Strength Caplets 300 ct

    BT-VDIS-PLHB
    $26.99 $29.49
    Each caplet of Excedrin Extra Strength Pain Reliever contains 250 milligrams (mg) of acetaminophen, 250 mg of aspirin, and 65 mg of caffeine. A typical dose for adults and children older than 12 is two caplets every six hours
    Picture of Excedrin Migraine Coated Caplets 300 ct

    Excedrin Migraine Coated Caplets 300 ct

    BQ-ZV6U-BV5E
    $26.79 $29.99
    Excedrin Migraine Coated Caplets (300 ct.) treats migraines including pain and nausea. Excedrin caplets for migraines contain acetaminophen, aspirin, and caffeine Try all the varieties of Excedrin pain relief for Tension Headaches or PM Headaches, now available at your local Sam's Club store. Excedrin's coated caplets make them easier to swallow. the neurologist recommended over-the-counter medication for migraines.
    Picture of Kirkland Signature Acetaminophen PM 500 mg 375 Capsules

    Kirkland Signature Acetaminophen PM 500 mg 375 Capsules

    9A-ZZW1-IWXV
    $10.39 $25.39
    Compare to Extra Strength Tylenol® PM. Pain Reliever, Nighttime Sleep Aid. Non-Habit Forming.
    Picture of Member's Mark 500 mg Extra Strength Acetaminophen 400 ct

    Member's Mark 500 mg Extra Strength Acetaminophen 400 ct

    4C-TO90-921M
    $17.99 $25.99
    Are aches and pains slowing you down? Member's Mark Extra Strength Acetaminophen is a must-have for every household. It helps with headaches, fevers and everything in between. Rapid release Pain reliever/fever reducer Easy to swallow 500 mg gel caps Non-aspirin
    Picture of Tylenol Extra Strength Caplets 500mg 325 ct

    Tylenol Extra Strength Caplets 500mg 325 ct

    Q5-6WOA-212P
    $15.99 $29.99
    500mg. 325 TYLENOL Extra Strength caplets. Temporarily reduces fever. Temporary pain relief. Sealed for safety.
    Picture of Tylenol Extra Strength Rapid Release Gels 290 ct

    Tylenol Extra Strength Rapid Release Gels 290 ct

    7L-K69J-VLF0
    $27.79 $29.99
    These ingeniously designed gelcaps feature laser-drilled holes to release medicine quickly for instant relief of minor aches and pains as well as fever. Acetaminophen gel caps. 500 mg of acetaminophen in every cap. Relieves minor aches and pains. Temporary fever relief.